# SDR ASAA2019102971147

- Difficulty date: October 7, 2019
- Submitted: October 30, 2019
- Operation: Air carrier
- Aircraft: N640VA
- Make and model: Airbus A320-214
- Aircraft serial: 03349
- Aircraft time: 40,875 hours, 15,104 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: D5337261321600
- Condition: Cracked
- Location: Frame 42
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND USING ULTRASONIC INSPECTION, LH ACTUATOR FITTING, AFT LUG, FORWARD FACE PER REJECTION CRITERIA OF NTM PROCEDURE. GROUNDED - YES. REMOVED AND REPLACED L/H ACTUATOR FITTING IAW ALASKA EA# A320-53EA-00138. THIS IS A CATEGORY "A" REPAIR.  (LEFT MAIN LANDING GEAR DOOR ACTUATOR FITTING)
